# SDR CALA2025070106124

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 116,522 hours, 25,070 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 93117559
- Condition: Faulted
- Location: Left
- Part time: 86,983 hours, 20,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO VERTICAL PATH OR FUEL OR TIME INFO AVAILABLE UPON DEPARTURE. AIRCRAFT 103 RETURNED TO SHANNON AFTER APPROX 1 HOUR OF FLIGHT. CAPTAIN REPORTED THAT ONCE THEY REACHED THEIR REQUIRED FLIGHT L EVEL HE NOTICED THAT THE VNAV WAS INOP (VERTICAL PATH). THE FUEL FLOW INFO ON HIS PROGRESS PAGE ON THE CDU WAS NOT AVAILABLE AND THE TIME INFO ON THE PROGRESS PAGE WAS NOT AVAILABLE. ON DESCEN T AT ABOUT 3000 FT ALL INFO RETURNED TO NORMAL. MOC CONSULTED AN D THEY REQUESTED THAT A MCDP GROUND TEST 30 TO BE PERFORMED. MCDP GROUND TEST 30 - CURRENT FAULT REPORT C/O IAW FIM 22-03 FT 842 REV 137. THE FOLLOWING CURRENT FAULTS WERE SHOWN - FMC L/TMC , FMC L-R CH, FMC R/TMC, FMC L-R CH, MODE ERR. AFTER FURTHER CON SULTATION WITH MOC AND T/S THE L FMC REQUIRES REPLACEMENT. REPLA CED LH FMC IAW AMM 34-61-01-424-005-002 REV 137. FMC SOFTWARE CR OSSLOAD C/O SATIS IAW AMM 34-61-00-342-009-004 REV 137. LH FMC I NS OPS CHECK C/O SATIS IAW AMM 34-61-00 REV 137. MCDP GROUND TEST 30 - CURRENT FAULT REPORT C/O IAW FIM 22-03 FAULT TREE 842 REV 137. THE FOLLOWING CURRENT FAULTS WERE SHOWN - TMC DATA IN NCD. CONSULTED WITH MOC AND THIS FAULT IS DUE TO THE DEFERRED LP 5361120 (AS THERE IS NO EPR INDICATION ON ENG 2). AIRCRAFT OK TO CONTINUE.
